# SDR HNAA0600053

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 32,543 hours, 35,151 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT AMBER MAIN GEAR DOOR LIGHTS STAY ON AFTER GEAR RETRACTION AND NOSE GEAR LIGHT, PERFORMED ALTERNATE GEAR EXTENSION.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR AND MECHANICAL SEQUENCE VALVE.  SWUNG GEAR SEVERAL TIMES.
